MAUDE Adverse Event Report: COLOPLAST A/S SUPRIS RETROPUBIC KIT; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S SUPRIS RETROPUBIC KIT; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 51956
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Impaired Healing (2378)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.B3: estimated date.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient had a supris implanted in (b)(6) 2017.Reportedly in (b)(6) 2018 the mid urethral sling incision had not healed.A 0.5cm portion of the incision was still open with exposed sling.In (b)(6) 2018 advancement of the vaginal flap to cover exposed supris mesh was performed under general anesthesia.Intraoperative findings: 1 cm sling exposed through midline of the anterior vaginal wall.

Brand Name
SUPRIS RETROPUBIC KIT
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20568780
Report Number2125050-2024-01762
Device Sequence Number7872575
Product Code OTN
UDI-Device Identifier05708932490016
UDI-Public5708932490016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number51956
Device Lot Number5799806_5195622400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale